# SDR ASOA200801583

- Difficulty date: November 30, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10064
- Aircraft time: 16,133 hours, 11,660 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT STICKER ON PAX DOOR TORN.
